Boundary layer analysis for the stochastic nonlinear reaction–diffusion equations

Singularly perturbed stochastic (and deterministic) nonlinear reaction–diffusion equations are considered. We first study the governing problem posed in the channel domain with lateral periodicity and extend the results to general smooth domains. Introducing corrector functions, which correct the boundary values discrepancies, we are able to develop the convergence analysis. For the analysis, we make use of the maximum principle to estimate the corrector functions. The stochastic problems also rely on the deterministic corrector functions, which lead to simpler computations than those of the stochastic version of the correctors.


Publication Date:
Aug 01 2018
Date Submitted:
Jul 10 2019
Pagination:
247-258
ISSN:
0167-2789
Citation:
Physica D: Nonlinear Phenomena
376-377

Note: The file is under embargo until: 2020-12-31



 Record created 2019-07-10, last modified 2019-07-11

preprint:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)